Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 279, NWS Albuquerque, NM

July 11, 2021Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 11, 2021, 3:27 PM MDT for Chaves County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2021, 3:27 PM MDT (21:27 UTC)
Expired
Jul 11, 2021, 4:00 PM MDT
In force
33 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 131 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 11:16 AM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2021-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2021-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
2381 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

100 
WUUS55 KABQ 112127
SVRABQ
NMC005-112215-
/O.NEW.KABQ.SV.W.0279.210711T2127Z-210711T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
327 PM MDT Sun Jul 11 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  West central Chaves County in southeastern New Mexico...

* Until 415 PM MDT.

* At 326 PM MDT, a severe thunderstorm was located 15 miles southwest
  of Dexter, or 19 miles northwest of Artesia, moving south at 20
  mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Roswell Correctional Facility.

This includes Highway 285 between Mile Markers 79 and 88.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

&&

LAT...LON 3296 10495 3318 10466 3310 10439 3297 10440
      3296 10484 3290 10484
TIME...MOT...LOC 2126Z 018DEG 17KT 3308 10460 

HAIL...2.00IN
WIND...60MPH
 
$$

12
2 follow-up statements
463 
WWUS55 KABQ 112150
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
350 PM MDT Sun Jul 11 2021

NMC005-112215-
/O.CON.KABQ.SV.W.0279.000000T0000Z-210711T2215Z/
Chaves-
350 PM MDT Sun Jul 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR CENTRAL CHAVES COUNTY...

At 350 PM MDT, a severe thunderstorm was located 12 miles northeast
of Hope, moving south at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
central Chaves County.

This includes Highway 285 between Mile Markers 79 and 80.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3304 10474 3304 10451 3297 10440 3296 10485
TIME...MOT...LOC 2150Z 018DEG 17KT 3297 10464 

HAIL...2.00IN
WIND...60MPH
 
$$

12
066 
WWUS55 KABQ 112200
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
400 PM MDT Sun Jul 11 2021

NMC005-112210-
/O.CAN.KABQ.SV.W.0279.000000T0000Z-210711T2215Z/
Chaves-
400 PM MDT Sun Jul 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAVES COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
southeastern New Mexico.

LAT...LON 3304 10474 3304 10451 3297 10440 3296 10485
TIME...MOT...LOC 2159Z 018DEG 17KT 3292 10466 

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:47 PM MDT, 40 minutes earlier.

Area forecast discussion, Jul 11, 2:47 PM MDT, 40 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
247 PM MDT Sun Jul 11 2021

.SYNOPSIS...
Daily rounds of showers and thunderstorms are expected this week,
with some storms capable of producing heavy rain. Flash flooding will
be a concern for burn scars and areas that have already received
repeated rounds of precipitation. Temperatures will be near to below
average areawide through the week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
The recipe for flash flooding is coming together over parts of the
area thru late this evening. Strong moisture advection on deep-layer
southeast flow forced dewpoints into the low 70s across southeast NM
this morning where a few severe storms w/ torrential rainfall have
occurred. Destabilization will continue farther north and west where
strong afternoon heating and orographic lift fires storms along the
high terrain. Effective bulk shear of 30-40 kt w/ MLCAPE of 1500-
3000 J/kg, PWATs of 1.2-1.6", and steep lapse rates will lead to
more severe storms w/ flash flooding. A Flash Flood Watch has been
issued along with the Severe T-Storm Watch today. Several near-term
models support the storms currently developing over the northern mts
moving south thru the RGV late today then becoming a larger area of
heavy rain from Socorro County east to Torrance, Lincoln, and Chaves
counties thru midnight.

Another active day is in store Monday with the primary focus along
the Sangre de Cristo Mts by early afternoon. This activity will move
south and southwest into nearby highlands and plains thru Monday
evening w/ areas of heavy rainfall likely once again. Instability
will be sufficient again for a few more strong to severe storms but
w/ less coverage compared to today.

LONG TERM...(TUESDAY THROUGH SUNDAY)...
The upper high centered over SoCal begins to elongate eastward on
Tuesday. Meanwhile, gulf moisture continues to be wafted up across
the Chihuahuan and Sonoran deserts in the Desert Southwest, keeping
the daily rounds of showers and thunderstorms in play. Models
continue to elude to a shortwave trough descending into northern NM
Wednesday as the high continues to weaken and elongate. This will
bring enhanced lift to an already saturated environment, setting the
stage for another potentially active day across the northern half of
the forecast area. The high recedes towards the end of the week as a
closed low begins its descent off the coast of northwest Canada but
restrengthens and centers over the Four Corners by Saturday. Showers
and thunderstorms are expected each day throughout the long term,
with near to below normal temperatures prevailing.

Guyer/12

&&

.FIRE WEATHER...
The threat for showers and storms with heavy rainfall will continue
each day thru late this week. Abundant moisture and instability with
slow storm motions will elevate the risk for flash flooding over
recent burn scars. Temperatures will remain near to slightly below
normal for much of the week.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
Abundant moisture and instability over the region today will lead to
TSRA w/ heavy rainfall, hail, strong winds, and frequent lightning
strikes. Favored locations will stretch from the central mt chain
into the east central and southeast plains where a few severe storms
are possible. Direct hits will be capable of MVFR cigs/vsbys in heavy
rain. Storm motions will be slow toward the south and southeast. SHRA
will linger thru 06Z across southern and eastern NM followed by some
patchy low cigs over the eastern plains thru 16Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  67  98  65  95 /   0  10  10  20
Dulce...........................  52  91  52  89 /  10  40  20  50
Cuba............................  56  87  57  85 /  20  30  30  40
Gallup..........................  58  95  58  90 /   0  20  20  40
El Morro........................  55  88  54  85 /  10  30  40  60
Grants..........................  57  90  56  87 /  20  30  40  50
Quemado.........................  58  88  57  84 /  20  50  50  70
Magdalena.......................  60  85  61  82 /  50  30  50  40
Datil...........................  56  85  56  81 /  40  50  60  60
Reserve.........................  56  92  57  89 /  40  60  60  70
Glenwood........................  63  94  64  90 /  40  60  50  60
Chama...........................  48  81  49  82 /  20  50  30  70
Los Alamos......................  59  83  59  82 /  30  50  40  50
Pecos...........................  56  82  56  81 /  30  60  40  40
Cerro/Questa....................  48  82  49  82 /  20  60  30  60
Red River.......................  45  72  46  71 /  20  60  30  70
Angel Fire......................  41  74  42  75 /  30  60  30  60
Taos............................  51  86  52  86 /  20  60  30  60
Mora............................  50  78  51  77 /  30  60  30  50
Espanola........................  60  90  60  89 /  20  50  40  40
Santa Fe........................  59  85  60  84 /  30  50  40  40
Santa Fe Airport................  58  88  59  87 /  30  50  40  40
Albuquerque Foothills...........  65  88  66  87 /  30  30  40  30
Albuquerque Heights.............  67  90  67  89 /  20  20  40  20
Albuquerque Valley..............  65  92  66  92 /  20  20  40  20
Albuquerque West Mesa...........  66  91  67  91 /  20  20  40  20
Belen...........................  65  92  66  90 /  30  20  40  20
Bernalillo......................  63  92  64  91 /  20  30  40  30
Bosque Farms....................  64  91  65  90 /  20  20  40  20
Corrales........................  64  92  65  92 /  20  30  40  30
Los Lunas.......................  64  92  65  90 /  20  20  40  20
Placitas........................  62  88  63  88 /  30  40  40  30
Rio Rancho......................  65  91  66  91 /  20  20  40  20
Socorro.........................  64  92  66  90 /  50  20  40  20
Sandia Park/Cedar Crest.........  58  84  60  84 /  30  40  50  40
Tijeras.........................  60  87  61  87 /  30  40  50  30
Edgewood........................  57  87  58  86 /  30  40  40  30
Moriarty/Estancia...............  56  87  56  86 /  30  40  40  30
Clines Corners..................  55  81  56  81 /  30  40  40  30
Mountainair.....................  57  83  58  82 /  30  30  40  30
Gran Quivira....................  56  83  58  82 /  40  30  40  20
Carrizozo.......................  61  86  63  86 /  50  20  30  20
Ruidoso.........................  54  79  56  79 /  60  30  20  30
Capulin.........................  54  84  55  84 /  20  30  20  30
Raton...........................  54  86  54  88 /  20  40  20  30
Springer........................  55  87  55  88 /  30  50  20  30
Las Vegas.......................  53  80  54  80 /  30  50  30  30
Clayton.........................  60  89  63  91 /  10  20  20   5
Roy.............................  59  83  60  84 /  50  40  20  20
Conchas.........................  64  90  65  90 /  30  30  20  10
Santa Rosa......................  62  87  63  87 /  40  30  30  10
Tucumcari.......................  65  92  67  94 /  30  20  20   0
Clovis..........................  64  86  65  89 /  20  10  10   0
Portales........................  64  88  66  89 /  20  10  10   0
Fort Sumner.....................  65  88  66  89 /  40  10  20   5
Roswell.........................  68  88  69  91 /  60   5  10   0
Picacho.........................  62  83  63  84 /  60  20  20  10
Elk.............................  57  79  58  80 /  60  20  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM MDT this evening for the following zones...
 NMZ201.

Flash Flood Watch until midnight MDT tonight for the following
zones... NMZ207-208-211-212-214-215-218>226-229-233-237>241.

&&
Hazardous weather outlook, Jul 11, 3:14 AM MDT, 12 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
314 AM MDT Sun Jul 11 2021

NMZ201>241-121100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
314 AM MDT Sun Jul 11 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong to severe storms are possible this morning across east
central and southeast New Mexico. Large hail and damaging winds will
be possible with these storms. This afternoon, numerous showers and
thunderstorms are expected to develop across the high terrain before
shifting over the lower elevations of central New Mexico by early
evening. Damaging wind gusts, large hail and heavy rainfall can be
expected with the strongest storms. Flash flooding will also be a
concern given slow storm movement. Areas over and downstream of burn
scars will be the most susceptible to flooding.

While northwest New Mexico largely misses out on precipitation today,
the heat will continue. It is expected that this will be the 4th
consecutive day Farmington exceeds 100 degrees. If working outdoors,
take frequent breaks and hydrate to avoid heat exhaustion.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Daily rounds of thunderstorm activity will persist through the week.
The potential for heavy rainfall and flash flooding will also
continue, especially over and downstream of recent burn scars.
Wednesday looks to be particularly active, especially north of I-40.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather, flooding impacts,
and rainfall amounts through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

34

In the hours before

Special weather statement, Jul 11, 2:50 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
250 PM MDT Sun Jul 11 2021

NMZ225-226-112115-
Upper Tularosa Valley-South Central Mountains-
250 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 315 PM MDT...

At 250 PM MDT, Doppler radar was tracking a strong thunderstorm over
Nogal, or 11 miles southeast of Carrizozo, moving southeast at 20
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Capitan, Bonito Lake, Alto, Fort Stanton, Smokey Bear Historical
Park, Nogal and Angus.

This includes Highway 380 between Mile Markers 69 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.

LAT...LON 3339 10573 3339 10575 3362 10583 3369 10568
      3354 10544 3336 10572
TIME...MOT...LOC 2050Z 331DEG 18KT 3357 10571

CA
Local storm report, Jul 11, 2:57 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND GST     HAGERMAN                33.11N 104.33W
07/11/2021  E60 MPH          CHAVES             NM   LAW ENFORCEMENT

&&

EVENT NUMBER ABQ202102434

TRM
Special weather statement, Jul 11, 3:05 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
305 PM MDT Sun Jul 11 2021

NMZ239-112130-
Eastern Lincoln County-
305 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
330 PM MDT...

At 305 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tinnie, or 31 miles east of Ruidoso, moving south at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Tinnie and Sunset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.

LAT...LON 3347 10525 3349 10503 3326 10496 3324 10529
TIME...MOT...LOC 2105Z 356DEG 8KT 3341 10514

12
Local storm report, Jul 11, 3:08 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      3 NE DEXTER             33.23N 104.33W
07/11/2021                   CHAVES             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202102435

TRM
Special weather statement, Jul 11, 3:16 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
316 PM MDT Sun Jul 11 2021

NMZ226-112145-
South Central Mountains-
316 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 345 PM MDT...

At 316 PM MDT, Doppler radar was tracking a strong thunderstorm over
Bonito Lake, or 9 miles north of Ruidoso, moving south at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ruidoso, Ruidoso Downs, Capitan, Bonito Lake, Alto, Hollywood and
Angus.

This includes Highway 380 between Mile Markers 83 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.

LAT...LON 3339 10573 3339 10580 3351 10581 3356 10560
      3331 10538 3331 10572
TIME...MOT...LOC 2116Z 345DEG 14KT 3347 10569

12
Special weather statement, Jul 11, 3:24 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
324 PM MDT Sun Jul 11 2021

NMZ208-112200-
Southwest Mountains-
324 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CATRON COUNTY UNTIL 400
PM MDT...

At 324 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northeast of Buckhorn, moving south at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of southern Catron
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
west central New Mexico.

LAT...LON 3342 10856 3338 10835 3320 10839 3320 10849
      3321 10854 3321 10868
TIME...MOT...LOC 2124Z 019DEG 13KT 3324 10852

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:13 PM MDTSevere Thunderstorm WarningABQBernalillo32 min
Jul 10, 6:35 PM MDTSpecial Weather StatementABQ25 min
Jul 10, 6:38 PM MDTSpecial Weather StatementABQColfax37 min
Jul 10, 6:42 PM MDTSpecial Weather StatementABQCatron33 min
Jul 10, 6:44 PM MDTSpecial Weather StatementABQValencia31 min
Jul 10, 7:01 PM MDTSpecial Weather StatementABQ29 min
Jul 10, 7:07 PM MDTSpecial Weather StatementABQValencia38 min
Jul 10, 7:19 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia41 min
Jul 10, 7:38 PM MDTSpecial Weather StatementABQValencia37 min
Jul 10, 7:56 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia64 min
Jul 10, 8:01 PM MDTSpecial Weather StatementABQTaos29 min
Jul 10, 8:03 PM MDTSpecial Weather StatementABQMora27 min
Jul 10, 8:04 PM MDTSevere Thunderstorm WarningABQColfax, Mora56 min
Jul 10, 8:09 PM MDTSpecial Weather StatementABQColfax36 min
Jul 10, 8:12 PM MDTAreal Flood AdvisoryABQCibola, Socorro, Valencia3 hr
Jul 10, 8:14 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jul 10, 8:24 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 10, 8:29 PM MDTSevere Thunderstorm WarningABQMora, San Miguel23 min
Jul 10, 8:38 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos3 hr
Jul 10, 8:58 PM MDTSevere Thunderstorm WarningABQMora, San Miguel22 min
Jul 10, 9:01 PM MDTSpecial Weather StatementABQSocorro44 min
Jul 10, 9:09 PM MDTSevere Thunderstorm WarningABQColfax, Harding46 min
Jul 11, 12:05 AM MDTSpecial Weather StatementABQDe Baca25 min
Jul 11, 12:11 AM MDTSevere Thunderstorm WarningABQDe Baca41 min
Jul 11, 12:39 AM MDTAreal Flood AdvisoryABQDe Baca3 hr
Jul 11, 2:13 AM MDTHeat AdvisoryABQMcKinley, San Juan18 hr
Jul 11, 9:53 AM MDTSevere Thunderstorm WarningABQChaves52 min
Jul 11, 10:20 AM MDTSevere Thunderstorm WarningABQChaves40 min
Jul 11, 11:23 AM MDTAreal Flood AdvisoryABQChaves3 hr
Jul 11, 11:56 AM MDTSevere Thunderstorm WarningABQChaves49 min
Jul 11, 12:38 PM MDTFlash Flood WarningABQChaves3 hr
Jul 11, 1:08 PM MDTSpecial Weather StatementABQChaves22 min
Jul 11, 1:12 PM MDTFlash Flood WatchABQBernalillo, Catron, Chaves, Cibola, Colfax, De Baca and 13 more11 hr
Jul 11, 1:15 PM MDTSevere Thunderstorm WarningABQChaves45 min
Jul 11, 1:50 PM MDTSpecial Weather StatementABQTaos25 min
Jul 11, 1:59 PM MDTSevere Thunderstorm WarningABQChaves46 min
Jul 11, 2:08 PM MDTSevere Thunderstorm WarningABQChaves52 min
Jul 11, 2:13 PM MDTSpecial Weather StatementABQLos Alamos32 min
Jul 11, 2:14 PM MDTSpecial Weather StatementABQRio Arriba31 min
Jul 11, 2:23 PM MDTFlash Flood WarningABQChaves3 hr
Jul 11, 2:24 PM MDTSpecial Weather StatementABQTaos36 min
Jul 11, 2:29 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 11, 2:32 PM MDTSpecial Weather StatementABQLincoln28 min
Jul 11, 2:39 PM MDTFlash Flood WarningABQMora, Taos3 hr
Jul 11, 2:44 PM MDTSevere Thunderstorm WarningABQChaves46 min
Jul 11, 2:45 PM MDTSpecial Weather StatementABQLos Alamos30 min
Jul 11, 2:47 PM MDTSpecial Weather StatementABQLos Alamos28 min
Jul 11, 2:48 PM MDTSpecial Weather StatementABQTaos27 min
Jul 11, 2:50 PM MDTSpecial Weather StatementABQLincoln25 min
Jul 11, 2:58 PM MDTSevere Thunderstorm WarningABQChaves62 min
Jul 11, 3:03 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval57 min
Jul 11, 3:05 PM MDTSpecial Weather StatementABQLincoln25 min
Jul 11, 3:05 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, Taos42 min
Jul 11, 3:10 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval3 hr
Jul 11, 3:16 PM MDTSpecial Weather StatementABQLincoln29 min
Jul 11, 3:22 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln38 min
Jul 11, 3:24 PM MDTSpecial Weather StatementABQ36 min
Jul 11, 3:34 PM MDTSevere Thunderstorm WarningABQRoosevelt41 min
Jul 11, 3:35 PM MDTSevere Thunderstorm WarningABQSandoval40 min
Jul 11, 3:44 PM MDTFlash Flood WarningABQRio Arriba, Sandoval3 hr
Jul 11, 3:45 PM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
Jul 11, 3:48 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt3 hr
Jul 11, 3:57 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt32 min
Jul 11, 3:59 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Jul 11, 4:15 PM MDTSpecial Weather StatementABQSandoval30 min
Jul 11, 4:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
Jul 11, 4:34 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 11, 4:42 PM MDTSevere Thunderstorm WarningABQMcKinley, Sandoval63 min
Jul 11, 4:45 PM MDTSpecial Weather StatementABQ30 min
Jul 11, 4:50 PM MDTSevere Thunderstorm WarningABQLincoln40 min
Jul 11, 4:51 PM MDTSpecial Weather StatementABQTaos24 min
Jul 11, 4:54 PM MDTSevere Thunderstorm WarningABQLincoln51 min
Jul 11, 4:56 PM MDTSpecial Weather StatementABQ34 min
Jul 11, 5:01 PM MDTSevere Thunderstorm WarningABQSanta Fe25 min
Jul 11, 5:17 PM MDTSpecial Weather StatementABQTaos28 min
Jul 11, 5:22 PM MDTSevere Thunderstorm WarningABQSocorro38 min
Jul 11, 5:24 PM MDTSpecial Weather StatementABQTorrance36 min
Jul 11, 5:29 PM MDTSevere Thunderstorm WarningABQCibola, McKinley38 min
Jul 11, 5:48 PM MDTSevere Thunderstorm WarningABQLincoln57 min
Jul 11, 5:57 PM MDTAreal Flood AdvisoryABQSocorro3 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.